Poster un nouveau message
En réponse à :
Publications internationales
de webmaster le mercredi 25 septembre 2013

I. Bouchemakh and K. Engel. Interval stability and interval covering property in finite posets. Order 9 (1992), 163-175.(http://www.springer.com/mathematics/geometry/journal/11083) I. Bouchemakh and K. Engel. The order-interval hypergraph of a finite poset and the König property. Discrete Math. 170 (1997), 51-61. (http://www.elsevier.com/locate/disc) I. Bouchemakh. On the chromatic number of order-interval hypergraphs. Rostock. Math. Kolloq. 54 (2000), (...)


form pet message commentaire
Qui êtes-vous ?